Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the ring of quotients of a group ring


Author: D. S. Passman
Journal: Proc. Amer. Math. Soc. 33 (1972), 221-225
MSC: Primary 16A08; Secondary 16A26
MathSciNet review: 0299634
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the following extension of a result of Martha Smith is proved. Theorem. Let $ K[G]$ be a group ring which is an order in a ring Q. Then the center of $ K[G]$ is an order in the center of Q.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A08, 16A26

Retrieve articles in all journals with MSC: 16A08, 16A26


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0299634-X
Keywords: Group ring, order
Article copyright: © Copyright 1972 American Mathematical Society